Some properties of fuzzy soft $\mathfrak{n} -\widetilde{\mathcal{N}}$ quasi normal operators

Document Type : Research Paper


Department of Mathematics, College of Education, Mustansiriyah University, Baghdad, Iraq


In this work, we invested a kind of fuzzy soft quasi-normal operator namely fuzzy soft $\mathfrak{(n-}\widetilde{\mathcal{N}})$-quasi-normal operator this modification of fuzzy soft bounded linear quasi-normal operator appear in recently many papers. Some properties and operation about this operator have been given, also more conditions given to get some theorems in this study.


[1] S. Bayramov and C. Gunduz, Soft locally compact spaces and soft Para compact spaces, J. Math. Sys. Sci. 3 (2013) 122–130.
[2] T. Beaula and M.M. Priyanga: A new notion for fuzzy soft normed linear space, IJFMS Arch. 9(1) (2015) 81–90.
[3] S. Das and S.K. Samanta, On soft inner product spaces, AFMI 6(1) (2013) 151–170.
[4] N. Faried, M.S. Ali and H.H. Sakr, On fuzzy soft Hermition operators, AMSJ 9(1) (2020) 73–82.
[5] N. Faried, M.S. Ali and H.H. Sakr, On fuzzy soft linear operators in fuzzy soft Hilbert spaces, Abstr. Appl. Anal. 2020 (2020).
[6] N. Faried, M.S.S. Ali and H.H. Sakr, Fuzzy soft Hilbert spaces, JMCS 8(3) (2020).
[7] A.Z. Khameneh, A. Kilicman and A.R. Salleh, Parameterized norm and parameterized fixed-point theorem by using fuzzy soft set theory, arXiv, 1309.4921 (2013).
[8] P.K. Maji, R. Biswas and A.R. Roy, Fuzzy soft set, J. Fuzzy Math. 9(3) (2002) 677–692.
[9] D. Molodtsov, Soft set theory-first results, Comput. Math. Appl. 37 (1999) 19–31.
[10] S. Mukherjee and T. Bag, Some properties of Hilbert spaces, Int. J. Math. Sci. Comput. 1(2) (2011) 50–55.
[11] T.J. Neog, D.K. Sut and G. C. Hazarika, Fuzzy soft topological spaces, Int. J. Latest Trend Math., 2(1) (2012) 54–67.
[12] M.I. Yazar, C. G. Aras and S. Bayramov, Results on soft Hilbert spaces, TWMS J. App. Eng. Math. 9(1) (2019) 159–164.
[13] M.I. Yazar, T. Bilgin, S. Bayramov and C. Gunduz, A new view on soft normed spaces, Int. Math. For. 9(24) (2014) 1149–1159.
[14] L.A. Zadeh, Fuzzy sets, Inf. Control 8 (1965) 338–353.
Volume 13, Issue 1
March 2022
Pages 2307-2314
  • Receive Date: 08 October 2021
  • Revise Date: 08 November 2021
  • Accept Date: 22 November 2021